Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 55, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 26, 2011, 11:00 PM CDT for 23 counties in Arkansas. It took effect at Apr 26, 2011, 11:05 PM CDT. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 11:00 PM CDT (04:00 UTC)
- In effect from
- Apr 26, 2011, 11:05 PM CDT
- Expired
- Apr 27, 2011, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
All 23 counties
Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Ouachita County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 117 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 12:15 AM CDT | FLASH FLOOD | Dermott, AR | NUMEROUS ROADS UNDERWATER AROUND DERMOTT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.7
The text
As transmitted, in the capitals the NWS used until 2016.
648
WGUS54 KLZK 270405
FFWLZK
ARC001-011-013-019-025-039-041-043-045-051-053-059-067-069-079-085-
095-103-117-119-125-145-147-271000-
/O.NEW.KLZK.FF.W.0055.110427T0405Z-110427T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
CALHOUN COUNTY IN SOUTHWEST ARKANSAS...
CLARK COUNTY IN SOUTHWEST ARKANSAS...
CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
DALLAS COUNTY IN SOUTHWEST ARKANSAS...
DESHA COUNTY IN SOUTHEAST ARKANSAS...
DREW COUNTY IN SOUTHEAST ARKANSAS...
GARLAND COUNTY IN CENTRAL ARKANSAS...
GRANT COUNTY IN CENTRAL ARKANSAS...
HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
LONOKE COUNTY IN CENTRAL ARKANSAS...
MONROE COUNTY IN EASTERN ARKANSAS...
OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
PRAIRIE COUNTY IN CENTRAL ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
SALINE COUNTY IN CENTRAL ARKANSAS...
SOUTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
SOUTHERN JACKSON COUNTY IN EASTERN ARKANSAS...
WHITE COUNTY IN CENTRAL ARKANSAS...
WOODRUFF COUNTY IN EASTERN ARKANSAS...
* UNTIL 500 AM CDT
* AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS IN ABOUT THE SOUTHEAST HALF
OF ARKANSAS. RADAR ESTIMATED WIDESPREAD ONE TO TWO INCH RAINFALL
AMOUNTS IN THE PAST THREE HOURS...WITH THREE TO FOUR INCHES IN
SOME SPOTS. FLASH FLOODING IS LIKELY OCCURRING IN SOME AREAS.
GIVEN ADDITIONAL RAINFALL...HIGH WATER PROBLEMS WILL BECOME MORE
WIDESPREAD.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PINEY... WHITE RIVER NWR... WEST LITTLE ROCK...
WARREN... SW LITTLE ROCK... STUTTGART...
STAR CITY... SHERWOOD... SHERIDAN...
SEARCY... ROHWER... ROCKWELL...
RISON... PINE BLUFF... N LITTLE ROCK ARPT...
NORTH LITTLE ROCK... MONTICELLO... MALVERN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3396 9097 3400 9108 3378 9098 3376 9114
3368 9103 3370 9121 3351 9125 3356 9143
3338 9145 3339 9195 3317 9212 3336 9256
3338 9310 3378 9311 3396 9338 3422 9349
3455 9340 3565 9104 3414 9108 3410 9086
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:52 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Apr 26, 6:52 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 652 PM CDT TUE APR 26 2011 .AVIATION... LOW PRESSURE CONTINUES TO MOVE THROUGH TEXAS. SEVERAL WAVES OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH ARKANSAS THROUGH THE PERIOD. IFR AND MVFR CONDITIONS ARE EXPECTED. THE LOW WILL MOVE THROUGH ARKANSAS WEDNESDAY. RAIN CHANCES WILL CONTINUE UNTIL THIS LOW MOVES THROUGH THE STATE. && .PREV DISCUSSION... /ISSUED 257 PM CDT TUE APR 26 2011/ ..HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER ARKANSAS... DISCUSSION... MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY. ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI -7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER FLOW OVER SW PLAINS AT THIS TIME. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY THURSDAY AND FRIDAY WITH COOLER TEMPS. LONG TERM...SATURDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY. MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY. INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY. PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 66 45 73 / 70 60 10 10 CAMDEN AR 65 75 48 77 / 80 50 10 10 HARRISON AR 53 60 42 72 / 70 60 10 10 HOT SPRINGS AR 61 69 46 75 / 80 60 10 10 LITTLE ROCK AR 61 71 46 75 / 80 60 10 10 MONTICELLO AR 66 78 48 77 / 80 50 10 10 MOUNT IDA AR 60 66 45 74 / 80 60 10 10 MOUNTAIN HOME AR 54 61 43 72 / 70 60 10 10 NEWPORT AR 59 69 46 73 / 80 60 10 10 PINE BLUFF AR 64 75 48 76 / 80 60 10 10 RUSSELLVILLE AR 57 65 44 73 / 70 60 10 10 SEARCY AR 59 69 46 74 / 80 60 10 10 STUTTGART AR 63 74 48 75 / 80 60 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...51
Hazardous weather outlook, Apr 26, 10:42 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1042 PM CDT TUE APR 26 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1042 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT A LARGE PART OF ARKANSAS DURING THE OVERNIGHT HOURS. HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE. ADDITIONAL RAINFALL AMOUNTS ONE TO THREE INCHES ARE POSSIBLE THROUGH THE OVERNIGHT HOURS...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY...MAINLY OVER THE SOUTHEAST HALF OF ARKANSAS...AS A STRONG LOW PRESSURE CONTINUES TO AFFECT THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORM CHANCES WILL TAPER OFF DURING THE DAY WEDNESDAY...AS THE LOW PRESSURE AREA DRAGS A COLD FRONT THROUGH ARKANSAS. RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL TAKE SOME TIME FOR WATER LEVELS TO RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/57
In the hours before
Local storm report, Apr 26, 7:42 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
742 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM FUNNEL CLOUD PINE BLUFF 34.21N 92.02W
04/26/2011 JEFFERSON AR TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER PINE BLUFF.
&&
55Local storm report, Apr 26, 8:01 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/26/2011 E0.75 INCH POPE AR TRAINED SPOTTER
&&
57Local storm report, Apr 26, 8:23 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 2 SW BALD KNOB 35.29N 91.60W
04/26/2011 E1.75 INCH WHITE AR TRAINED SPOTTER
THE REPORT WAS RELAYED BY WFO MEMPHIS.
&&
57Special weather statement, Apr 26, 8:24 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
824 PM CDT TUE APR 26 2011
ARZ004>006-270155-
BAXTER AR-FULTON AR-MARION AR-
824 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAXTER...NORTHEASTERN
MARION AND WESTERN FULTON COUNTIES UNTIL 900 PM CDT...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LONG MTN TO
NEAR BAXTER CNTY ARPT TO 4 MILES WEST OF HAND VALLEY...AND MOVING
EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME... VIOLA... ROBINSON PT LNDG...
OTT... LAKEVIEW... GASSVILLE...
GAMALIEL LANDING... FLIPPIN... FAWN PARK...
DIAMOND BAY... COLFAX... BYRON...
BULL SHOALS SP... BULL SHOALS... BRIARCLIFF...
ARKAWANA... VIDETTE... THREE BROTHERS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3635 9194 3630 9196 3621 9265 3636 9261
3650 9260 3651 9207 3650 9201
TIME...MOT...LOC 0125Z 272DEG 43KT 3649 9247 3637 9244
3622 9250
44Local storm report, Apr 26, 9:59 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG WILLIFORD 36.25N 91.36W
04/26/2011 SHARP AR TRAINED SPOTTER
POWER LINES WERE DOWNED AND A SHED WAS DAMAGED ALONG
JUDGE ANDERSON ROAD. DITCHES WERE FULL OF WATER DUE TO
HEAVY RAIN.
&&
46Local storm report, Apr 26, 10:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG CALAMINE 36.01N 91.40W
04/26/2011 SHARP AR TRAINED SPOTTER
TREES UPROOTED AND POWERLINES DOWNED. A FEW SMALL SHEDS
DISPLACED AND DAMAGED.
&&
BJSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Scott and 1 more | 43 min |
| Apr 26, 7:04 PM CDT | Tornado Warning | LZK | Independence, Jackson, Johnson, Logan, Pope, White and 1 more | 41 min |
| Apr 26, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy and 1 more | 47 min |
| Apr 26, 7:13 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 13 min |
| Apr 26, 7:18 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 27 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 20 min |
| Apr 26, 7:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 50 min |
| Apr 26, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp, Stone | 46 min |
| Apr 26, 7:38 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 28 min |
| Apr 26, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 36 min |
| Apr 26, 7:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 46 min |
| Apr 26, 7:45 PM CDT | Tornado Warning | LZK | Conway, Logan, Pope, Yell | 45 min |
| Apr 26, 7:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Cleburne, Conway, Izard, Marion and 4 more | 55 min |
| Apr 26, 7:56 PM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 3 hr |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 49 min |
| Apr 26, 7:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 46 min |
| Apr 26, 8:02 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more | 3 hr |
| Apr 26, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 40 min |
| Apr 26, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 66 min |
| Apr 26, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 49 min |
| Apr 26, 8:14 PM CDT | Flash Flood Warning | LZK | Baxter, Conway, Izard, Marion, Newton, Pope and 3 more | 3 hr |
| Apr 26, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 28 min |
| Apr 26, 8:19 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 23 min |
| Apr 26, 8:24 PM CDT | Special Weather Statement | LZK | Baxter | 31 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more | 57 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 57 min |
| Apr 26, 8:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more | 38 min |
| Apr 26, 8:42 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more | 3 hr |
| Apr 26, 8:46 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more | 3 hr |
| Apr 26, 8:47 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Pulaski | 43 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 43 min |
| Apr 26, 9:21 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 28 min |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 33 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more | 47 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 39 min |
| Apr 26, 9:58 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 47 min |
| Apr 26, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 48 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 42 min |
| Apr 26, 11:29 PM CDT | Tornado Warning | LZK | Desha, Drew | 31 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 48 min |
| Apr 27, 12:00 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 30 min |
| Apr 27, 1:19 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 45 hr |
| Apr 27, 4:39 AM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| Apr 27, 5:00 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 45 min |
| Apr 27, 5:10 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 7 more | 3 hr |
| Apr 27, 5:29 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 28 min |
| Apr 27, 5:34 AM CDT | Special Weather Statement | LZK | Lonoke | 46 min |
| Apr 27, 5:43 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 62 min |
| Apr 27, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita | 43 min |
| Apr 27, 6:05 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 40 min |
| Apr 27, 6:12 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 48 min |
| Apr 27, 6:30 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 45 min |
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 37 min |
| Apr 27, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more | 49 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 27, 6:55 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 35 min |
| Apr 27, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 40 min |
| Apr 27, 7:23 AM CDT | Special Weather Statement | LZK | Prairie | 32 min |
| Apr 27, 7:28 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 47 min |
| Apr 27, 7:44 AM CDT | Tornado Warning | LZK | Arkansas, Desha, Drew, Lincoln | 46 min |
| Apr 27, 7:51 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Apr 27, 8:15 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 30 min |
| Apr 27, 9:02 AM CDT | Special Weather Statement | LZK | Arkansas | 43 min |
| Apr 27, 9:02 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 28 min |
| Apr 27, 9:05 AM CDT | Special Weather Statement | LZK | Desha, Drew | 45 min |
| Apr 27, 9:31 AM CDT | Severe Thunderstorm Warning | LZK | Johnson | 29 min |
| Apr 27, 9:55 AM CDT | Special Weather Statement | LZK | Monroe | 30 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Searcy and 1 more | 52 min |
| Apr 27, 10:11 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 9 hr |
| Apr 27, 10:29 AM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 31 min |
| Apr 27, 10:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more | 2 hr |
| Apr 27, 10:59 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more | 5 hr |
| Apr 27, 11:02 AM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| Apr 27, 11:20 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 25 min |
| Apr 27, 11:24 AM CDT | Special Weather Statement | LZK | Desha, Drew | 46 min |
| Apr 27, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 24 min |
| Apr 27, 11:40 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 50 min |
| Apr 27, 11:44 AM CDT | Special Weather Statement | LZK | Independence, Sharp | 46 min |
| Apr 27, 11:49 AM CDT | Special Weather Statement | LZK | Van Buren | 46 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.